logo CRAS
Comptes Rendus. Mathématique

Géométrie algébrique
Nef cones of some Quot schemes on a Smooth Projective Curve
Comptes Rendus. Mathématique, Tome 359 (2021) no. 8, pp. 999-1022.

Let C be a smooth projective curve over . Let n,d1. Let 𝒬 be the Quot scheme parameterizing torsion quotients of the vector bundle 𝒪 C n of degree d. In this article we study the nef cone of 𝒬. We give a complete description of the nef cone in the case of elliptic curves. We compute it in the case when d=2 and C very general, in terms of the nef cone of the second symmetric product of C. In the case when nd and C very general, we give upper and lower bounds for the Nef cone. In general, we give a necessary and sufficient criterion for a divisor on 𝒬 to be nef.

Reçu le :
Accepté le :
Accepté après révision le :
Publié le :
DOI : https://doi.org/10.5802/crmath.245
Classification : 14C05,  14C20,  14C22,  14E30,  14J10,  14J60
@article{CRMATH_2021__359_8_999_0,
     author = {Chandranandan Gangopadhyay and Ronnie Sebastian},
     title = {Nef cones of some {Quot} schemes on a {Smooth} {Projective} {Curve}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {999--1022},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {8},
     year = {2021},
     doi = {10.5802/crmath.245},
     language = {en},
}
Chandranandan Gangopadhyay; Ronnie Sebastian. Nef cones of some Quot schemes on a Smooth Projective Curve. Comptes Rendus. Mathématique, Tome 359 (2021) no. 8, pp. 999-1022. doi : 10.5802/crmath.245. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.245/

[1] Emili Bifet; Franco Ghione; Maurizio Letizia On the Abel–Jacobi map for divisors of higher rank on a curve, Math. Ann., Volume 299 (1994) no. 4, pp. 641-672 | Article | MR 1286890 | Zbl 0840.14003

[2] Indranil Biswas; Ajneet Dhillon; Jacques Hurtubise Automorphisms of the quot schemes associated to compact Riemann surfaces, Int. Math. Res. Not., Volume 2015 (2015) no. 6, pp. 1445-1460 | Article | MR 3340363 | Zbl 1311.30013

[3] Indranil Biswas; Ajneet Dhillon; Jacques Hurtubise Brauer groups of Quot schemes, Mich. Math. J., Volume 64 (2015) no. 3, pp. 493-508 | Article | MR 3394256 | Zbl 1327.14097

[4] Indranil Biswas; A. J. Parameswaran Nef cone of flag bundles over a curve, Kyoto J. Math., Volume 54 (2014) no. 2, pp. 353-366 | Article | MR 3215571 | Zbl 1302.14025

[5] Ciro Ciliberto; Alexis Kouvidakis On the symmetric product of a curve with general moduli, Geom. Dedicata, Volume 78 (1999) no. 3, pp. 327-343 | Article | MR 1725369 | Zbl 0967.14021

[6] Barbara Fantechi; Lothar Göttsche; Luc Illusie; Steven L. Kleiman; Nitin Nitsure; Angelo Vistoli Fundamental algebraic geometry: Grothendieck’s FGA explained, Mathematical Surveys and Monographs, 123, American Mathematical Society, 2005 | Article | Zbl 1085.14001

[7] Chandranandan Gangopadhyay Automorphisms of relative Quot schemes, Proc. Indian Acad. Sci., Math. Sci., Volume 129 (2019) no. 5, 85, 11 pages | Article | MR 4002610 | Zbl 1423.14027

[8] Chandranandan Gangopadhyay; Ronnie Sebastian Fundamental group schemes of some quot schemes on a smooth projective curve, J. Algebra, Volume 562 (2020), pp. 290-305 | Article | MR 4124833 | Zbl 1441.14151

[9] Robin Hartshorne Algebraic geometry, Graduate Texts in Mathematics, 52, Springer, 1977 | Zbl 0367.14001

[10] Daniel Huybrechts; Manfred Lehn The geometry of moduli spaces of sheaves, Cambridge Mathematical Library, Cambridge University Press, 2010 | Article | Zbl 1206.14027

[11] Alexis Kouvidakis Divisors on symmetric products of curves, Trans. Am. Math. Soc., Volume 337 (1993) no. 1, pp. 117-128 | Article | MR 1149124 | Zbl 0788.14019

[12] Robert Lazarsfeld Positivity in algebraic geometry. I. Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], 48, Springer, 2004 | Article | Zbl 1093.14501

[13] Vikram B. Mehta; Annamalai Ramanathan Semistable sheaves on projective varieties and their restriction to curves, Math. Ann., Volume 258 (1981) no. 3, pp. 213-224 | Article | MR 649194 | Zbl 0473.14001

[14] Yoichi Miyaoka The Chern classes and Kodaira dimension of a minimal variety, Algebraic geometry, Sendai, 1985 (Advanced Studies in Pure Mathematics), Volume 10, North-Holland, 1985, pp. 449-476 | Article | MR 946247 | Zbl 0648.14006

[15] Gianluca Pacienza On the nef cone of symmetric products of a generic curve, Am. J. Math., Volume 125 (2003) no. 5, pp. 1117-1135 | Article | MR 2004430 | Zbl 1056.14042

[16] Stein Arild Strømme On parametrized rational curves in Grassmann varieties, Space curves (Rocca di Papa, 1985) (Lecture Notes in Mathematics), Volume 1266, Springer, 1985, pp. 251-272 | Article | MR 908717 | Zbl 0625.14027